RW-CONTINUOUS MAPS AND RW-IRRESOLUTE MAPS IN TOPOLOGICAL SPACES

Journal Title: INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY - Year 2013, Vol 4, Issue 2

Abstract

 In this paper we introduce and study the concept of regular weakly continuity (briefly rw-continuity) and regular weakly irresolute (briefly rw-irresolute) in topological spaces and discuss some of their properties in topological spaces.

Authors and Affiliations

M. Karpagadevi 1 , A. Pushpalatha

Keywords

Related Articles

A Study on the Queue Length of the State-Dependent of an Unreliable Machine

In this paper, we consider a state-dependent queueing system in which the machine is subject to random breakdowns. Jobs arrive at the system randomly following a Poisson process with state-dependent rates. Service times...

 Feature Selection and Extraction for Content-Based Image Retrieval

 Content-Based Image Retrieval is a technique that utilizes the visual content of an image to search for similar images in large scale image databases. The visual content of an image represents the low-level feature...

Fixed points for α-ᴪ Contractive Mapping in 2-Metric spaces

In this paper, we introduce the notion of α-ᴪ contractive type mappings in 2-metric spaces and establish fixed point theorems for these mappings.

A Class Of Diameter Six Trees with Graceful Labeling

Here we denote a diameter six tree by (a0, a1, a2, . . ., am, b1, b2, . . . , bn, c1, c2, . . . , cr) , where a0 is the center of the tree; ai; i = 1, 2, . . . ,m, bj, j = 1, 2, . . . , n , and ck, k = 1, 2, . . . , r ar...

Sequences of Special Dio - Triples

This paper concerns with the study of constructing sequences of special Dio-Triples (a,b,c) such that the product of any two elements of the set added with their sum and increased by a non-zero integer or a polynomial wi...

Download PDF file
  • EP ID EP162097
  • DOI -
  • Views 81
  • Downloads 0

How To Cite

M. Karpagadevi 1, A. Pushpalatha (2013).  RW-CONTINUOUS MAPS AND RW-IRRESOLUTE MAPS IN TOPOLOGICAL SPACES. INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY, 4(2), 21-25. https://europub.co.uk/articles/-A-162097